# SDR CA961007006

- Difficulty date: September 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug C54E-DC
- Engine: Pwa R20004
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Segment
- Part number: C20055336
- Condition: Blown Open
- Location: #1 Cylinder
- Component: Solar
- Stage of operation: TO
- Nature of condition: J, M
- Precautionary procedure: E, A

## Discrepancy

(CAN) #3 ENGINE FIRE WARNING LIGHT ILLUMINATED SHORTLY AFTER LIFTOFF. #3 ENGINE SHUTDOWN AND AIRCRAFT RETURNED TO POINT OF DEPARTURE. POST FLIGHT INSPECTION FOUND THE EXHAUST RING SEGMENT FROM #1 CYLINDER HAD OPENED UP AT THE TOP AREA AND ACTIVATED FIRE WARNING. METAL AT THE FAILED AREA OF THE EXHAUST RING SEGMENT IS MALLEABLE, WITH LITTLE OR NO SIGN OF BRITTLEMENT.
